USP Electronic Research Repository

The real numbers--A survey of constructions

Weiss, Ittay (2015) The real numbers--A survey of constructions. Rocky Mountain Journal of Mathematics, 45 (3). pp. 737-762. ISSN 0035-7596

Full text not available from this repository.

Abstract

We present a comprehensive survey of constructions of the real numbers (from either the rationals or the integers) in a unified fashion, thus providing an overview of most (if not all) known constructions ranging from the earliest attempts to recent results, and allowing for a simple comparison-at-a-glance between different constructions.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ittay Weiss
Date Deposited: 21 Oct 2015 11:55
Last Modified: 02 May 2016 13:04
URI: http://repository.usp.ac.fj/id/eprint/8439
UNSPECIFIED

Actions (login required)

View Item